# SDR AALA201807209016

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 56,905 hours, 23,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: PAC5026
- Part serial: 306485
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. BATTERY M1695 FAILS CARD 2908. REPLACED BATTERY (M1695). OPERATIONS CHECK GOOD. REFERENCE AMM 33-51-06.
